# SDR AALA201903019003

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 58,663 hours, 9,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01.
